Algèbre
Relèvement géométrique de la base canonique et involution de Schützenberger
[Geometrical lifting of the canonical base and Schützenberger involution]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 371-374.

Let G be a complex simply connected semisimple Lie group, and let V be the canonical base of a Weyl module V of G. We calculate explicitely the action of the longest element w0 of the Weyl group on V in terms of parametrizations. The method is based on results of Berenstein and Zelevinski (Invent. Math. 82 (2001) 77–128) on the geometric lifting.

Soit G un groupe de Lie complexe semisimple simplement connexe, et V la base canonique d'un module de Weyl V de G. On calcule explicitement en terme de paramétrisation l'action du plus long élément du groupe de Weyl sur V . On utilise pour cela les résultats de Berenstein et Zelevinski (Invent. Math. 82 (2001) 77–128) sur le relèvement géométrique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.07.001
Morier-Genoud, Sophie 1

1 Département de mathématiques, Université Claude Bernard Lyon I, 69622 Villeurbanne cedex, France
@article{CRMATH_2003__337_6_371_0,
     author = {Morier-Genoud, Sophie},
     title = {Rel\`evement g\'eom\'etrique de la base canonique et involution de {Sch\"utzenberger}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {371--374},
     publisher = {Elsevier},
     volume = {337},
     number = {6},
     year = {2003},
     doi = {10.1016/j.crma.2003.07.001},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.07.001/}
}
TY  - JOUR
AU  - Morier-Genoud, Sophie
TI  - Relèvement géométrique de la base canonique et involution de Schützenberger
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 371
EP  - 374
VL  - 337
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.07.001/
DO  - 10.1016/j.crma.2003.07.001
LA  - fr
ID  - CRMATH_2003__337_6_371_0
ER  - 
%0 Journal Article
%A Morier-Genoud, Sophie
%T Relèvement géométrique de la base canonique et involution de Schützenberger
%J Comptes Rendus. Mathématique
%D 2003
%P 371-374
%V 337
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.07.001/
%R 10.1016/j.crma.2003.07.001
%G fr
%F CRMATH_2003__337_6_371_0
Morier-Genoud, Sophie. Relèvement géométrique de la base canonique et involution de Schützenberger. Comptes Rendus. Mathématique, Volume 337 (2003) no. 6, pp. 371-374. doi : 10.1016/j.crma.2003.07.001. http://www.numdam.org/articles/10.1016/j.crma.2003.07.001/

[1] Berenstein, A.; Fomin, S.; Zelevinsky, A. Parametrization of canonical bases and totally positive matrices, Adv. Math., Volume 122 (1996), pp. 49-149

[2] Berenstein, A.; Zelevinski, A. Canonical bases for the quantum group of type Ar, and piecewise-linear combinatorics, Duke Math. J., Volume 143 (1996), pp. 473-502

[3] Berenstein, A.; Zelevinski, A. Tensor product multiplicities, canonical bases and totally positive varieties, Invent. Math., Volume 82 (2001), pp. 77-128

[4] Caldero, P. Toric degenerations of Schubert varieties, Transf. Groups, Volume 7 (2002) no. 1, pp. 51-60

[5] P. Caldero, R. Marsh, S. Morier-Genoud, Realisation of the Lusztig's cone, Preprint

[6] Kashiwara, M. On crystal bases, Canad. Math. Soc., Conference Proceed, 16, 1995, pp. 155-195

[7] Lusztig, G. Introduction to Quantum Groups, Progr. Math., 110, Birkhäuser, 1993

[8] S. Morier-Genoud, Semi-toric degenerations of Richardson varieties, Preprint

Cited by Sources: